Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bina04

Accutene question..please help

Recommended Posts

ok here's some history about me.....i never had acne..maybe a zit here and there until the middle of my junior year. I was on Minocyclin and retin-a micro and it cleared me up almost totaly. But then i had to go on birthcontrol for some other reasons and i stopped minocyclin....and three weeks later my acne returned. So now i am takin these pills called adoxa and still on ratin-a but my skin is not clearin up as fast or as good as before. So my derm decided to put me on acutene...because i asked for it. Ok so here is the deal...My acne is kina cleared up now but my derm said that i could get scarring if the acne broke out bad again..so she dediced accutene is the best...but here is the problem. Do you think it will make me break out more if i just stop takin adoxa and start accutene? because thats what happend with minocyclin and birthcontrol. Im really scared because im a model and i have big pagents coming up and if there is a chance my face will get worse ...then im thinkin about starting after the pagents ](*,) Please help! I heard soooo much about those initial breakouts! thanks guys!!!

Share this post


Link to post
Share on other sites

i'd maybe leave the accutane til after the events. At least you can be sure it will kill off your spots (-:

good luck

Share this post


Link to post
Share on other sites

lol.....yea models are human too.. biggrin.gif So i guess im gonna wait..the thing is my face if pretty cleared up now ..not really many active pimples maybe one or two...but i know if i was to stop adoxa they would probably return just like they did with minocyclin. And its not really fair in the modeling world..they told me that if i had acne it could be a big problem and could hold me back...but its not my [email protected] ](*,) ..but thanx on the replies! One quick question.....If your face is pretty clear no active pimples or anything...and then you go on accutene...do u think i will still get really bad???? #-o ..i know its almost the same question as before but im really desperate!!! thank you biggrin.gif

Share this post


Link to post
Share on other sites

I have been on accutane for almost 3 weeks and am just getting over what I think was my initial breakout. My skin has not been very bad either and I was really hoping that I would not get an initial breakout, but I did get one and it was pretty bad! So if you do take accutane, it's best to start it after any pageants or other modelling work.

At the moment though my skin is a lot better than it was when I first began accutane.

Good luck with the pageants!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×